Browse Title Index


 
Issue Title
 
Vol 3, No 6 (2013) A Common Fixed Point of Integral Type Contraction in Generalized Metric Spacess Abstract   PDF
Pravin B. Prajapati, Ramakant Bhardwaj, Ankur Tiwari
 
Vol 4, No 8 (2014) A Bayesian Model for Predicting Road Traffic Fatalities in Ghana Abstract   PDF
Christian A. Hesse, John B. Ofosu, Francis T. Oduro
 
Vol 4, No 9 (2014) A Budget Planning Model for Health Care Hospitals Abstract   PDF
V. RAMANJANEYULU, G. RAVINDRA BABU, G. SRINIVASARAO
 
Vol 3, No 11 (2013) A Class of A-Stable Order Four and Six Linear Multistep Methods for Stiff Initial Value Problems Abstract   PDF
Kumleng G.M, Longwap S, Adee S. O
 
Vol 3, No 11 (2013) A Class of Three Stage Implicit Rational Runge-Kutta Schemes for Approximation of Second Order Ordinary Differential Equations Abstract   PDF
Usman Abdullahi S., Odekunle M. R., Ahmad Murtala M.
 
Vol 3, No 6 (2013) A Coefficient Inequality for the Starlike Univalent Functions in the Unit Disc with Two Fixed Points of Complex Order Abstract   PDF
R. K. Sharma
 
Vol 3, No 6 (2013) A Common Fixed Point Theorem for Six Mappings in G-Banach Space with Weak-Compatibility Abstract   PDF
Ranjeeta Jain
 
Vol 3, No 6 (2013) A Common Fixed Point Theorem for Two Random Operators using Random Mann Iteration Scheme Abstract   PDF
S. Saluja, Devkrishna Magarde, Alkesh Kumar Dhakde
 
Vol 1, No 1 (2011) A Common Fixed Point Theorem for Two Weakly Compatible Mappings Satisfying a New Contractive Condition of Integral Type Abstract   PDF
Vishal Gupta, Naveen Mani
 
Vol 3, No 1 (2013) A Common Fixed Point Theorem in Cone Metric Spaces Abstract   PDF
K. Prudhvi
 
Vol 3, No 6 (2013) A Common Fixed Point Theorem in Menger Probibilistic Quasi- Metric Spaces Abstract   PDF
Manavi Kohli Arora, RAJESH SHRIVASTAVA
 
Vol 3, No 6 (2013) A Common Random Fixed Point Theorem for Rational Ineqality in Hilbert Space using Integral Type Mappings Abstract   PDF
RAMAKANT BHARDWAJ, PIYUSH M. PATEL
 
Vol 3, No 6 (2013) A Common Random Fixed Point Theorem for Rational Inequality in Hilbert Space Abstract   PDF
ShaileshT. Patel, Ramakant Bhardwaj, Rajesh Shrivastava
 
Vol 3, No 6 (2013) A Common Unique Random Fixed Point Theorem in Hilbert Space using Integral Type Mappings Abstract   PDF
RAMAKANT BHARDWAJ, PIYUSH M. PATEL
 
Vol 4, No 2 (2014) A Comparative Study Of Gamma Radiation Level Selected In Industries In Jos Plateau State, Nigeria Abstract   PDF
Mangset E.W, Christopher L.D, Olawusi S
 
Vol 4, No 1 (2014) A comparative study of initial basic feasible solution methods for transportation problems Abstract   PDF
Abdul Sattar Soomro, Gurudeo Anand Tularam, Ghulam Murtaa Bhayo
 
Vol 3, No 14 (2013) A Comparison of Kaplan-Meier Product Limit Estimation and Markov Process in Estimating Survival Time of A Cohort Of Dogs with Rabies Abstract   PDF
Thomas Adidaumbe Ugbe, Stephen Sabastian Akpan
 
Vol 3, No 2 (2013) A Comparison of Numerical Methods for Solving the Unforced Van Der Pol’s Equation Abstract   PDF
Abdul Sattar Soomro, Gurudeo Anand Tularam, Muhammad Mujtaba Shaikh
 
Vol 3, No 4 (2013) A Computational Method for System of Linear Fredholm Integral Equations Abstract   PDF
Oladotun Matthew Ogunlaran, Olaitan Felicia Akinlotan
 
Vol 3, No 14 (2013) A cubic spline collocation method for solving Bratu’s Problem Abstract   PDF
Abdelmajid El hajaji, Khalid Hilal, El merzguioui Mhamed, El ghordaf Jalila
 
Vol 2, No 8 (2012) A Current Perspectives of Corrected Operator Splitting (OS) for Systems Abstract   PDF
A. K. BORAH, P. K. SINGH, P. GOSWAMI
 
Vol 2, No 4 (2012) A Family of Implicit Higher Order Methods for the Numerical Integration of Second Order Differential Equations Abstract   PDF
Owolabi Kolade Matthew
 
Vol 3, No 3 (2013) A FINITE DIFFERENCES SOLUTION TO THE VIBRATING MEMBRANE PROBLEM Abstract   PDF
Ronoh K. Nixon, Manyonge Alfred Wanyama, Koross Alfred
 
Vol 4, No 1 (2014) A Fixed Point Result in Banach Spaces Abstract   PDF
R.K. Sharma, Bharti Choure, R.K. Bhardwaj
 
Vol 3, No 6 (2013) A Fixed Point Theorem for Weakly C - Contraction Mappings of Integral Type Abstract   PDF
Pravin B. Prajapati, Ramakant Bhardwaj, S.S. Rajput, Ankur Tiwari
 
1 - 25 of 515 Items 1 2 3 4 5 6 7 8 9 10 > >> 


Paper submission email: MTM@iiste.org

ISSN (Paper)2224-5804 ISSN (Online)2225-0522

Please add our address "contact@iiste.org" into your email contact list.

This journal follows ISO 9001 management standard and licensed under a Creative Commons Attribution 3.0 License.

Copyright © www.iiste.org